MAUDE Adverse Event Report: KANEKA CORPORETION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS

KANEKA CORPORETION LIPOSORBER LA-15 SYSTEM; APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Model Number LA-15
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's fifth liposorber treatment was completed on (b)(6) 2022.The site reported no device issues or complications during treatment.The patient was hospitalized from (b)(6) 2022 due to acute kidney injury and was released when recovered.Patient also was reported to have shortness of breath and chest pain which were assessed as not related to liposorber treatment by the physician.The acute kidney injury relationship to treatment with liposorber was assessed as unknown.However, the physician has continuing the patient on liposorber treatments.
 
Additional Manufacturer Narrative
The device history records (dhr) of the device concerned was reviewed.The production lot, to which the device concerned belongs, passed all in-process inspections test.No nonconformity or abnormality in the manufacturing processes of the device concerned was found.Our view; the facility has not reported any defects and malfunction in the product, and we determine that it is due to the patient's condition and usage.However, since health hazards to patients have occurred, and the causal relationship between health hazards and the product cannot be completely ruled out, we will submit mdr (30 days).

Brand Name
LIPOSORBER LA-15 SYSTEM
Common Device Name
APHERESIS FOR FOCAL GLOMERULOSCLEROSIS IN ADULT AND PEDIATRIC PATIENTS
Manufacturer (Section D)
KANEKA CORPORETION
nakanoshima
kita-ku 2-3-18
osaka, 530-8 288
JA  530-8288
Manufacturer (Section G)
KANEKA CORPORATION OSAKA PLANT
5-1-1 torikai-nishi
settsu-city, osaka
56600 72
JA   5660072
Manufacturer Contact
joji sengoku
1-12-32
akasaka minato-ku tokyo
JA   1071152
MDR Report Key15435433
Report Number3002808904-2022-00011
Device Sequence Number12180939
Product Code PBN
UDI-Device Identifier14993478010110
UDI-Public14993478010110
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P910018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Model NumberLA-15
Device Catalogue Number101785
Device Lot NumberLAP1585-A1603/A1604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight91 KG